MAUDE Adverse Event Report: MEDTRONIC XOMED INC. CONSOLE NIM4CM01RF NIM 4.0 REFURBISHED; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. CONSOLE NIM4CM01RF NIM 4.0 REFURBISHED; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number NIM4CM01RF
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: nim4cpb1rf, serial/lot #: (b)(6), udi#: (b)(4) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that after the wall the nim was plugged into lost power, the console constantly beeping while on or off.No recognition of the pis at all.There was no known patient impact.
 
Additional Manufacturer Narrative
H6: previously applied code ime e2401 and imf f24 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received, the event occurred prior to use.Troubleshooting done, removed battery and powered back up and still beeping.Rep reported swapping to an outlet but still in the hallway area.Issue still not resolved.There was no patient involvement.
 
Additional Manufacturer Narrative
H3: product analysis found confirmed customer issue regarding constantly beeping while on of off.Unit presented with sw 1.7.5.And power management board failure.H6: previously applied codes fdm b17, fdr c20, fdc d16 and img g02030 are no longer applicable.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: nim4cpb1rf, serial/lot #: (b)(6), udi#: (b)(4) h6: previously applied codes fdm b17, fdr c20, fdc d16 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONSOLE NIM4CM01RF NIM 4.0 REFURBISHED
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key23345437
Report Number1045254-2025-02399
Device Sequence Number9544342
Product Code GWF
UDI-Device Identifier00763000002992
UDI-Public(01)00763000002992(11)230322
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K200759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIM4CM01RF
Device Catalogue NumberNIM4CM01RF
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer09/26/2025
11/07/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date10/23/2025
11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."; "SEE H11...."
Patient SexUnknown